| Model Number |
02.12.0511FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the poly 17 days after primary.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 december 2021: lot 2005770: (b)(4) items manufactured and released on 03-sep-2020.Expiration date: 2025-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with two similar reported events.